EconPapers    
Economics at your fingertips  
 

Small sample bias in GMM estimation of covariance structures

Joseph Altonji and Lewis M. Segal

No 94-8, Working Paper Series, Macroeconomic Issues from Federal Reserve Bank of Chicago

Keywords: Statistics (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (39)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Small-Sample Bias in GMM Estimation of Covariance Structures (1996)
Working Paper: Small Sample Bias in GMM Estimation of Covariance Structures (1994) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fip:fedhma:94-8

Ordering information: This working paper can be ordered from

Access Statistics for this paper

More papers in Working Paper Series, Macroeconomic Issues from Federal Reserve Bank of Chicago Contact information at EDIRC.
Bibliographic data for series maintained by Lauren Wiese ().

 
Page updated 2025-03-30
Handle: RePEc:fip:fedhma:94-8